Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 268, Number 2

All articles in this issue are freely accessible.

Differentiable group actions on homotopy spheres. II. Ultrasemifree actions
Reinhard Schultz.
Trans. Amer. Math. Soc. 268 (1981), 255-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632531
A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves
Walter D. Neumann.
Trans. Amer. Math. Soc. 268 (1981), 299-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632532
Les modèles dénombrables d’une théorie ayant des fonctions de Skolem
Daniel Lascar.
Trans. Amer. Math. Soc. 268 (1981), 345-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632533
On the weak behaviour of partial sums of Legendre series
S. Chanillo.
Trans. Amer. Math. Soc. 268 (1981), 367-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632534
Involutions on Klein spaces $M(p,q)$
Paik Kee Kim.
Trans. Amer. Math. Soc. 268 (1981), 377-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632535
Geodesic rigidity in compact nonpositively curved manifolds
Patrick Eberlein.
Trans. Amer. Math. Soc. 268 (1981), 411-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632536
Quasicoherent sheaves over affine Hensel schemes
Silvio Greco and Rosario Strano.
Trans. Amer. Math. Soc. 268 (1981), 445-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632537
Fundamental solutions for differential equations associated with the number operator
Yuh Jia Lee.
Trans. Amer. Math. Soc. 268 (1981), 467-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632538
Probability and interpolation
G. G. Lorentz and R. A. Lorentz.
Trans. Amer. Math. Soc. 268 (1981), 477-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632539
The Dror-Whitehead theorem in prohomotopy and shape theories
S. Singh.
Trans. Amer. Math. Soc. 268 (1981), 487-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 632540